RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Page 153 (Mi umn4517)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Folding of Verma modules over the Lie algebra $\mathfrak{sl}(2, \mathbb C)$ and hidden $\mathfrak{sl}(3, \mathbb C)$-symmetries in a projective quantum field theory

S. A. Bychkova, S. V. Plotnikovb, D. V. Yur'evc

a Moscow State Geological Prospecting Academy
b M. V. Lomonosov Moscow State University
c State Institute of Information Technologies and Telecommunications

Full text: PDF file (71 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:3, 169

Bibliographic databases:

MSC: 22E47, 17B20, 81Txx, 81Rxx
Received: 20.12.1991

Citation: S. A. Bychkov, S. V. Plotnikov, D. V. Yur'ev, “Folding of Verma modules over the Lie algebra $\mathfrak{sl}(2, \mathbb C)$ and hidden $\mathfrak{sl}(3, \mathbb C)$-symmetries in a projective quantum field theory”, Uspekhi Mat. Nauk, 47:3(285) (1992), 153; Russian Math. Surveys, 47:3 (1992), 169

Citation in format AMSBIB
\Bibitem{BycPloYur92}
\by S.~A.~Bychkov, S.~V.~Plotnikov, D.~V.~Yur'ev
\paper Folding of Verma modules over the Lie algebra $\mathfrak{sl}(2, \mathbb C)$ and hidden
$\mathfrak{sl}(3, \mathbb C)$-symmetries in a~projective quantum field theory
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 153
\mathnet{http://mi.mathnet.ru/umn4517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185305}
\zmath{https://zbmath.org/?q=an:0851.17010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..169B}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 169
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000899}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4517
  • http://mi.mathnet.ru/eng/umn/v47/i3/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “Complex projective geometry and quantum projective field theory”, Theoret. and Math. Phys., 101:3 (1994), 1387–1403  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:75
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020